Agitation, paranoia, hallucinations, chest pain, suicidality. It’s a very scary stimulant that is out there. We get high blood pressure and increased pulse, but there’s something more, something different that’s causing these other extreme effects. But right now, there’s no test to pick up this drug. The only way we know if someone has taken them is if they tell you they have.
The clinical presentation is similar to mephedrone [a chemical found in other designer drugs], with agitation, psychosis, and stimulatory effects. Both of these agents should be of concern, as severe agitated behavior, like an amphetamineoverdose, has occurred.
A second concern is the ongoing suicidality in these patients, even after the stimulatory effects of the drugs have worn off. At least for MDPV, there have been a few highly publicized suicides a few days after their use.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
8 of 9 found this helpful